# SDR SWAA012400

- Difficulty date: August 26, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 59,337 hours, 63,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS TRACK COVER LOOSE IN CABIN.  SECURED EEPLS TRACK COVER PER MM.
